# SDR CALA2022090702285

- Difficulty date: September 5, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N63899
- Make and model: Boeing 737
- Aircraft serial: 62816
- Aircraft time: 18,158 hours, 6,664 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Part number: 29722199036
- Part serial: 45459910
- Condition: None
- Location: Fan Blades #20 &
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 9/07/22. BIRD STRIKE LEFT ENGINE; DURING INSPECTION OF LH ENG FOUND DAMAGE TO BLADES #20 AND #21 AND TWO PLATFORMS AT SAME LOCATION. REMOVED #20 AND #21 BLADES. REMOVED AND REPLACED DAMAGED #20 AND #21 FAN BLADES. PERFORMED TEST 7 VIBRATION SURVEY ON #1 ENGINE. NO VIBRATION WAS NOTED ABOVE 1.3 DURING TESTING.
